Pacific Journal of Mathematics

Operator valued roots of abelian analytic functions.

Frank Gilfeather

Article information

Source
Pacific J. Math., Volume 55, Number 1 (1974), 127-148.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911143

Mathematical Reviews number (MathSciNet)
MR0367691

Zentralblatt MATH identifier
0315.47012

Subjects
Primary: 47A60: Functional calculus

Citation

Gilfeather, Frank. Operator valued roots of abelian analytic functions. Pacific J. Math. 55 (1974), no. 1, 127--148. https://projecteuclid.org/euclid.pjm/1102911143


Export citation

References

  • [1] C. Apostol, Spectral decompositions and functionalcalculus, Rev. RoumaineMath. Pures Appl., 13 (1968), 1481-1528.
  • [2] E. Azoff, Spectrumand direct integral, Trans. Amer. Math. Soc, to appear.
  • [3] H. Behncke, The structureof certain nonnormaloperators. II, Indiana Univ. Math. J., 22 (1972), 301-308.
  • [4] A. Brown, Unitary equivalence of binormal operators, Amer. J. Math., 76 (1954), 414-434.
  • [5] D. Deckard and C. Pearcy, On matrices over the rings of continuous complex-valued functionson a Stonian space, Proc. Amer. Math. Soc, 14 (1963), 322-328.
  • [6] N. Dunford, A spectral theory for certain operators on a direct sum of Hilbert spaces, Math. Ann., 162 (1966), 294-330.
  • [7] N. Dunford and J. Schwartz, Linear Operators, Parts I, II, III, Wiley Interscience (1957, 1963, 1971), New York.
  • [8] I. Colojoara and C. Foias, Theory of Generalized Spectral Operators, Gordon and Breach (1968), New York.
  • [9] A. N. Feldzammen, Semi-similarityinvariantsfor spectral operators on Hilbert space, Trans. Amer. Math. Soc, 100 (1961), 277-324.
  • [10] S. Foguel, Algebraic functionsof normaloperators, Israel J. Math., 6 (1968), 199-201.
  • [11] F. Gilfeather, On a functionalcalculus fordecomposable operators and appli- cations to normal, operator-valud functions,Trans. Amer. Math. Soc, 176 (1973), 369-383.
  • [12] H. Gonsher, Spectral theory fora class of nonnormaloperators, Canada J. Math., 8 (1956), 449-461.
  • [13] T. Hoover, Hyper invariantsubspaces for n-normal operators, Acta. Soc. Math., 32 (1971), 109-119.
  • [14] B. Sz. Nagy and C. Foias, Analyse Harmoniquedes Operateurs de espace de Hilbert (1967), Budapest.
  • [15] H. Radjavi and P. Rosenthal, Hyper invariantsubspaces for spectral and n-normal operators, Acta. Sci. Math., 32 (1971), 121-125.
  • [16] H. Radjavi and P. Rosenthal, On roots of normaloperators, J. Math. Anal, and App., 34 (1971), 653-665.
  • [17] J. Schwartz, TF* Algebras, Gordon and Breach (1967), New York.
  • [18] J. G. Stampfli, Roots of scalar operators, Proc Amer. Math. Co., 13 (1962), 796- 798.